-
Zongwu Cai, George G. Roussas, “Weak convergence for smooth estimator of a distribution function under negative association”, Stochastic Analysis and Applications, 17:2 (1999), 145
-
Zongwu Cai, George G. Roussas, “Berry-esseen bounds for smooth estimator of a distribution function under association”, Journal of Nonparametric Statistics, 11:1-3 (1999), 79
-
George G. Roussas, “Asymptotic normality of a smooth estimate of a random field distribution function under association”, Statistics & Probability Letters, 24:1 (1995), 77
-
George G. Roussas, “Kernel estimates under association: strong uniform consistency”, Statistics & Probability Letters, 12:5 (1991), 393
-
Isha Bagai, B.L.S. Prakasa Rao, “Estimation of the survival function for stationary associated processes”, Statistics & Probability Letters, 12:5 (1991), 385
-
N. G. Gamkrelidze, “A multidimensional generalization of Esseen's inequality for distribution functions”, Theory Probab. Appl., 22:4 (1978), 877–880
-
Shigeru Takahashi, “On the law of the iterated logarithm for lacunary trigonometric series, II”, Tohoku Math. J. (2), 27:3 (1975)
-
V. I. Rotar', “A nonuniform estimate of the speed of convergence in the multidimensional central limit theorem”, Theory Probab. Appl., 15:4 (1970), 630–648
-
J. E. A. Dunnage, “On the remainder in the two-dimensional central limit theorem”, Math. Proc. Camb. Phil. Soc., 68:2 (1970), 455
-
A. Bikelis, “Asymptotic expansions of the distribution functions of the sums of independent equally distributed lattice random vectors”, Theory Probab. Appl., 14:3 (1969), 481–489
-
S. M. Sadikova, “On the multidimensional central limit theorem”, Theory Probab. Appl., 13:1 (1968), 164–170
-
S. M. Sadikova, “Some inequalities for characteristic functions”, Theory Probab. Appl., 11:3 (1966), 441–447